×

zbMATH — the first resource for mathematics

Symmetries of Riemann surfaces with large automorphism group. (English) Zbl 0272.30022

MSC:
30F10 Compact Riemann surfaces and uniformization
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Accola, R.: On the number of automorphisms of a closed Riemann surface. Trans. Amer. Math. Soc.131, 398-407 (1968) · Zbl 0179.11401 · doi:10.1090/S0002-9947-1968-0222281-6
[2] Coxeter, H. S. M.: Introduction to Geometry. New York: 1961 · Zbl 0095.34502
[3] Coxeter, H., Moser, W. O. J.: Generators and relations for discrete groups. Ergebnisse der Math. Neue Folge No. 14. Belrin-Heidelberg-New York: Springer · Zbl 0077.02801
[4] Curtis, C. W., Reiner, I.: Representation theory of finite groups and associative algebras. New York: Interscience 1962 · Zbl 0131.25601
[5] Earle, C. J.: On moduli of closed Riemann surfaces with symmetries Advances in the theory of Riemann surfaces. Annals of Math. Studies66 (1971) · Zbl 0218.32010
[6] Garbe, D.: Über die regulären Zerlegungen geschlossener orientierbarer Flächen. J. Reine Angew. Math.237, 39-55 (1969) · Zbl 0176.22203 · doi:10.1515/crll.1969.237.39
[7] Greenberg, L.: Maximal Fuchsian groups. Bull Amer. Math. Soc.69, 569-573 (1963) · Zbl 0115.06701 · doi:10.1090/S0002-9904-1963-11001-0
[8] Harvey, W. J.: Cyclic groups of automorphisms of a compact Riemann surface. Quart. J. Math.17, 86-97 (1966) · Zbl 0156.08901 · doi:10.1093/qmath/17.1.86
[9] Harvey, W. J.: On branch loci in Teichmüller space. Trans. Amer. Math. Soc.153, 387-399 (1971) · Zbl 0211.10503
[10] Klein, F.: On Riemann’s theory of algebraic functions and their integrals. Dover 1963
[11] Kravetz, S.: On the geometry of Teichmüller spaces and the structure of their modular groups. Ann. Acad. Sci. Fenn.278, 1-35 (1959) · Zbl 0168.04601
[12] Macbeath, A. M.: On a Theorem of Hurwitz. Proc. Glasgow Math. Assoc.5, 90-96 (1961) · Zbl 0134.16603 · doi:10.1017/S2040618500034365
[13] Macbeath, A. M.: Generator of the lienar fractional groups. Proc. Symp. Pure Math. Houston 1967 · Zbl 0183.03402
[14] Macbeath, A. M.: The classification of non-Euclidean plane crystallographic groups. Canadian J. Math.19, 1192-1205 (1966) · Zbl 0183.03402 · doi:10.4153/CJM-1967-108-5
[15] Macbeath, A. M., Singerman, D.: Spaces of Subgroups and Teichmuller space. To appear · Zbl 0314.32012
[16] Maclachlan, C.: A bound for the number of automorphisms of a compact Riemann surface. J. Lond. Math. Soc.44, 265-272 (1969) · Zbl 0164.37904 · doi:10.1112/jlms/s1-44.1.265
[17] Sah, C. H.: Groups related to compact Riemann surfaces. Acta Math.123, 13-42 (1969) · Zbl 0208.10002 · doi:10.1007/BF02392383
[18] Singerman, D.: Finitely Maximal Fuchsian groups. J. Lond. Math. Soc. (2)6, 29-38 (1972) · Zbl 0251.20052 · doi:10.1112/jlms/s2-6.1.29
[19] Sinkov, A.: On the group defining relations (2, 3, 7; ?). Ann. of Math. (2)38, 577-584 (1937) · JFM 63.0067.01 · doi:10.2307/1968601
[20] Wilkie, H. C.: On non-Euclidean crystallographic groups. Math. Z.91, 87-102 (1966) · Zbl 0166.02602 · doi:10.1007/BF01110157
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.